# SDR CA100111001

- Difficulty date: December 14, 2009
- Submitted: January 19, 2010
- Operation: General aviation
- Make and model: Emb ERJ 190-100 IGW
- Aircraft time: 8,383 hours
- Engine: Ge CF3410E5A1
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Frozen
- Location: Main Pax
- Stage of operation: LD
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) THE AIRCRAFT CAME IN WITH ALL CABIN DOORS FROZEN IN THE ARMED POSITION.  A FEW MINUTES AFTER ARRIVAL, THE FLIGHT ATTENDANT WAS ABLE TO DISARM L1 AND OPEN THE DOOR, BUT IT WAS VERY HARD.  L2, R2 & R1 WERE STILL FROZEN.  ONCE ALL PAX DEPLANED, THE CAPTAIN WENT BACK TO THE R2 DOOR AND HE WAS ABLE TO DISARM, BUT THE DOOR WOULD NOT OPEN.  30 MINS LATER, THE NEW CAPTAIN WAS ABLE TO DISARMED R1, AND HE WAS ALSO ABLE TO OPEN IT.  (TC NR 20100111001)
